兰州大学机构库

Browse/Search Results:  1-10 of 195 Help

Selected(0)Clear Items/Page:    Sort:
The stability of predator-prey systems subject to the Allee effects 期刊论文
THEORETICAL POPULATION BIOLOGY, 2005, 卷号: 67, 期号: 1, 页码: 23-31
Authors:  Zhou, SR;  Liu, YF;  Wang, G(王刚);  Wang, G (reprint author), Lanzhou Univ, State Key Lab Arid Agroecol, Lanzhou 730000, Peoples R China.
Adobe PDF(298Kb)  |  Favorite  |    Submit date:2015/12/11
Predator  Prey  Allee Effect  Stability  Mathematical Analysis  Numerical Simulation  
Effect of diffusion and spatially varying risk on the dynamics and equilibrium density of a predator-prey system 期刊论文
JOURNAL OF THEORETICAL BIOLOGY, 2002, 卷号: 219, 期号: 1, 页码: 73-82
Authors:  Xu, CL;  Li, ZZ;  Xu, CL (reprint author), Lanzhou Univ, State Key Lab Arid Agroecol, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(290Kb)  |  Favorite  |    Submit date:2015/12/11
Invasion dynamics of epidemic with the Allee effect 期刊论文
BIOSYSTEMS, 2011, 卷号: 105, 期号: 1, 页码: 25-33
Authors:  Wang, WT;  Liu, H;  Li, ZZ(李自珍);  Guo, ZK;  Yang, YH;  Liu, H (reprint author), NW Univ Nationalities, Sch Math & Comp Sci, Lanzhou 730030, Peoples R China.
Adobe PDF(901Kb)  |  Favorite  |    Submit date:2015/12/16
Biological invasion  Allee effect  Eco-epidemiology  Partial differential equations  Invasion speed  
Dynamics of a general prey-predator model with prey-stage structure and diffusive effects 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2014, 卷号: 68, 期号: 3, 页码: 405-423
Authors:  Xu, SH;  Xu, SH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(446Kb)  |  Favorite  |    Submit date:2015/12/16
Prey-predator model  Stage structure  Positive steady states  
Effects of Behavioral Tactics of Predators on Dynamics of a Predator-Prey System 期刊论文
Advances in Mathematical Physics, 2014, 页码: -
Authors:  Zhang, H;  Ma, ZH;  Xie, GN;  Jia, LK;  Zhang, H (reprint author), Northwestern Polytech Univ, Sch Nat & Appl Sci, Dept Appl Math, Xian 710027, Shaanxi, Peoples R China.
Adobe PDF(4124Kb)  |  Favorite  |    Submit date:2015/12/16
Impact of predator pursuit and prey evasion on synchrony and spatial patterns in metapopulation 期刊论文
ECOLOGICAL MODELLING, 2005, 卷号: 185, 期号: 2-4, 页码: 245-254
Authors:  Li, ZZ(李自珍);  Gao, M;  Hui, C;  Han, XZ;  Shi, HH;  Gao, M (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(199Kb)  |  Favorite  |    Submit date:2015/12/16
predator-prey metapopulation  spatial chaos  dynamical complexity  spatial wave  pattern formation  coupled patch model  
The effect of prey refuge in a patchy predator-prey system 期刊论文
MATHEMATICAL BIOSCIENCES, 2013, 卷号: 243, 期号: 1, 页码: 126-130
Authors:  Ma, ZH;  Wang, SF;  Li, WD(李维德);  Li, ZZ(李自珍);  Li, ZZ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(193Kb)  |  Favorite  |    Submit date:2015/12/16
Patchy predator-prey model  Migration  Prey refuge  Global stability  Limit cycle  
Analysis of an Ecoepidemiological Model with Prey Refuges 期刊论文
J APPL MATH, 2012, 页码: -
Authors:  Wang, SF;  Ma, ZH;  Ma, ZH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(1897Kb)  |  Favorite  |    Submit date:2015/12/16
Periodic solutions and stability for a delayed discrete ratio-dependent predator-prey system with Holling-type functional response 期刊论文
DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2004, 期号: 2, 页码: 325-343
Authors:  Wang, LL;  Li, WT(李万同);  Wang, LL (reprint author), Tianjin Univ, Dept Math, Tianjin 300072, Peoples R China.
Adobe PDF(2337Kb)  |  Favorite  |    Submit date:2015/12/16